Follow
Share

My 85-year-old mother was on the pain medication Toradol. It made her feet swell. I am concerned that it will make her kidneys quit working. She had more than one of the side effects from taking this medication.

This question has been closed for answers. Ask a New Question.
Find Care & Housing
My Mom was switched to it after years of taking Oxy.

It works for her. She isn't as fuzzy headed. I have not seen swelling.

I believe it is a better choice for pain the some of the heavier narcotic drugs she was taking.
Helpful Answer (1)
Report

It works very well on pain. That's all I know.
Helpful Answer (1)
Report

Dear ramcgrath,

https://www.drugs.com/sfx/toradol-side-effects.html

Please know if you are concerned about any side effects, please talk to the doctor. If you do not trust this doctor, I would see out a second and third opinion. I know many elders are sensitive to medication and their side effects. My dad never took anything till his stroke at 81. After being on 10 meds he almost starved to death. I know its hard to find the right balance. Your mom is lucky to have you as her advocate. You have very legitimate concerns about her medications. I hope you can find something that will work better for your mom.
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.